| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the johnson and johnson(jnj) intraocular lens (iol) had a crack after it was implanted into the patient¿s left eye.The crack was deeper than a scratch.This is not a use error.The iol remains implanted as the doctor was not comfortable removing it as he did not want to experience complications.Visual effects to be determined.Future surgical/medical intervention is being considered.There were no other complications such as capsule tear, vitrectomy, incision enlargement or sutures.No further information was provided.
Additional Manufacturer Narrative
Section d6b, if explanted, give date: not applicable as the iol remains implanted.Section h3-other (81): the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Device evaluation: based on a photo provided.A crack from the lens edge to the optic was observed.No other issues were identified.Further evaluation cannot be performed due to the image quality.A possible cause of the complaint issue cannot be determined from a picture assessment.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.